Show simple item record

dc.contributor.authorRosset, Edi
dc.date.accessioned2018-08-27T20:39:37Z
dc.date.available2018-08-27T20:39:37Z
dc.date.issued1996-02-06
dc.date.submitted1995-11-20
dc.identifier.citationRosset, E. (1996). A lower bound for the gradient of ∞-Harmonic functions. "Electronic Journal of Differential Equations," Vol. 1996, No. 02, pp. 1-9.en_US
dc.identifier.issn1072-6691
dc.identifier.urihttps://digital.library.txstate.edu/handle/10877/7625
dc.description.abstractWe establish a lower bound for the gradient of the solution to infinity-Laplace equation in a strongly star-shaped annulus with capacity type boundary conditions. The proof involves properties of the radial derivative of the solution, so that starshapedness of level sets easily follows.en_US
dc.formatText
dc.format.extent6 pages
dc.format.medium1 file (.pdf)
dc.language.isoen_USen_US
dc.publisherTexas State University, Department of Mathematicsen_US
dc.sourceElectronic Journal of Differential Equations, 1996, San Marcos, Texas: Southwest Texas State University and University of North Texas.
dc.subjectInfinity-harmonic functionsen_US
dc.subjectp-Harmonic functionsen_US
dc.titleA Lower Bound for the Gradient of ∞-Harmonic Functionsen_US
txstate.documenttypeArticle
dc.rights.licenseCreative Commons Attribution 4.0 International License [https://creativecommons.org/licenses/by/4.0/]


Download

Thumbnail

This item appears in the following Collection(s)

Show simple item record